A certain series associated with Catalan's constant

The article is published in Zeitschrift fuer Analysis und ihre Anwendungen (ZAA), 21(2002),1-10.
  • Abstract

  • A parametric class of series generated by integration of complete elliptic integrals is evaluated in closed form. Alternatives proofs to results of Ramanujan and others are given. A particular case of the Saalschutzian hypergeometric series ${_4}{F_3}(1)$ is derived.

  • PDF
  • Postscript

  • Please send corrections to Victor S. Adamchik
    Computer Science Department, 
    Carnegie Mellon University, Pittsburgh, PA.